Home   News   Forums   Log in    Get personal advice    My area     Help    
|
Go to:
All forums
  Ask the Expert Areas
  No psychological free advice is available in English (for more info click "info")
  Tired after using hash
MORE INFO

CATEGORIES

KOM2002 (question)  Tired after using hash

Thread Messages in thread:

reply ** Re: Tired after using hash , Gunborg Palme - Leg psykolog - Leg psykoterapeut - Telefon 08-664 60 92 , 28 Feb 2007 07:34
question Tired after using hash , ****** , 28 Feb 2007 01:06
 94894. To top of pageTop   Next message down
Tired after using hash
From: ******
Date: Wed, 28 Feb 2007 01:06:29 +0100
Language: English

 


Reply to this message

Reply to all  

question
Well i am from egypt i dont trust in egyptian doctors.
i have a story.
well i was taking hash and weed with some friends at a friend home then one of them felt so tired. i was so worried about him . then i tried to smoke hash one time i felt so tired i remeberd ma friend. this is was the beginning since that i am so ill , i feel always that i die when i see a patient on the tv i feel so ill and that i will die , i take Seroquel 100 . and Alprax , alprax is an egyptian medicine but it is like xanex . i need to know if i am on the right way or not. i need help i wanna feel okay. thanks..
 94903. To top of pageTop Previous message Previous message  
** Re: Tired after using hash (Reply to: 94894 from ****** )
From: Gunborg Palme - Leg psykolog - Leg psykoterapeut - Telefon 08-664 60 92
Date: Wed, 28 Feb 2007 07:34:52 +0100
Language: English

 


Reply to this message

Reply to all  

reply

Stop using hash as that will ruin your life. If you cannot stop by yourself, go for professional help. A psychiatrist can prescribe medication which makes it easier to stop substance abuse.




You are not logged in
Today's date: Fri, 24 Nov 2017 14:05:36 +0100
KOM 2002